# SDR CALA2009123000781

- Difficulty date: December 30, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N37287
- Make and model: Boeing 737824
- Aircraft serial: 31636
- Aircraft time: 19,711 hours, 6,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROWS 15-24 ABC EMERGENCY LIGHTS ARE INOPERATIVE.  REMOVED AND REPLACED EMERGENCY BATTERY PACK AT M1670 AND PERFORMED OPS CHECK IAW B737MM 33-51-06.
